MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Cramp(s) /Muscle Spasm(s) (4521)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient started getting muscle spasms the second time using the spinalpak unit back in (b)(6).The pain level was rated a 10 out of 10.The patient stated the pain was off the chart.The patient tried treating for 5 minutes and was okay, but after treating for another 10 minutes the pain was excruciating.The patient used pain medication she had at home.The patient stopped using the unit in (b)(6).It was later reported that the patient was fitted with the device and only used it for about a week.The sales representative advised that the patient would be returning the unit.No further information was provided.
 
Additional Manufacturer Narrative
Section b3: the date of the event is unknown and is estimated to have occurred in june of 2025.Section g3: the information was provided to the sales representative 16jun2025, however, the information was not provided to the product surveillance department until 04nov2025.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Additional Manufacturer Narrative
Additional information - b4: date of this report, d8-9: return to manufacturer, g3: date received by manufacturer, h4: device manufacture date, h2, h6: evaluation codes, h10, h11.Corrected data - d3: email address, g1: email address.The spinalpak assembly was received for evaluation but due to the nature of the complaint and the information provided, only the spinalpak stimulator was evaluated.A visual inspection of the customer returned product was performed.Included was one spinalpak stimulator with serial number (b)(6) received in a shipping box.The part received looks to be in good condition from the visual/cosmetic point of view.The compliance data for the spinalpak stimulator was downloaded on (b)(6) 2026.The compliance data indicates the unit treated for 13 days 4 hours and 57 minutes.Review of the dhr indicates that unit was manufactured on april 24, 2025.There were no non-conformances or deviations reported on the dhr and a copy is included in the product information section.The sp unit ran burn-in stand-alone ¿battery¿ only for more than 24 hours with no problem.The measured output period was 16.32 usec (specification - output period from 15.2usec ¿ 18.5usec) ¿ ¿pass¿.The measured output amplitude was 5.85 vpp (specification - output amplitude from 5.4vpp ¿ 6.4vpp) ¿ ¿pass".All test/inspections were completed by the quality department on 23jan2026.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Review of complaint history identified (44) total complaints from (june 16, 2024) to (june 16, 2025) for pn (1067716, (b)(6)) and events related to pain.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.Ebi will continue to monitor for trends.This device is used for treatment.
 
Event or Problem Description
It was reported that the patient started getting muscle spasms the second time using the spinalpak unit back in may.The pain level was rated a 10 out of 10.The patient stated the pain was off the chart.The patient tried treating for 5 minutes and was okay, but after treating for another 10 minutes the pain was excruciating.The patient used pain medication she had at home.The patient stopped using the unit in june.It was later reported that the patient was fitted with the device and only used it for about a week.The sales representative advised that the patient would be returning the unit.No further information was provided.

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23570170
Report Number0002242816-2025-00145
Device Sequence Number10173152
Product Code LOF
UDI-Device Identifier00812301020218
UDI-Public00812301020218
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1067716
Device Catalogue Number1067716
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic